# SDR DALA2025102107702

- Difficulty date: October 18, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N962DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38304
- Aircraft time: 24,813 hours, 17,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7885280) INTERIOR EMERGENCY EXIT LIGHT INOPERATIVE OVERHEAD AT SEATS 21D, 23C, 25D,27C. FOUND BATTERY PACKS FOR M1670 AND M1671 BAD. R & R M1670 AND M1671 IAW B737 AMM 22-51. OPS TEST GOOD.
